MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA CATHETER; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE PFA CATHETER; NO MATCH
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Investigation summary: it was indicated that the device was available for return, however the device has not been received; therefore, a technical analysis of the complaint device could not be completed.Boston scientific has made three attempts to retrieve the device however no response was received; the device is not expected to be returned; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a review of the thing risk documentation was completed and confirmed that the event of a stuck guidewire was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of unable to exclude device problem as the cause of the reported issue cannot be established due to lack of evidence.
 
Event or Problem Description
It was reported that during an atrial fibrillation ablation a farawave was selected for use.During procedure, advancing the merit rosen wire was difficult.Troubleshooting was performed by changing the wire however, the issue was not resolved.The catheter was replaced and the procedure was completed without patient complications.The device is expected to be returned for laboratory analysis.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that during an atrial fibrillation ablation, a farawave was selected for use.During procedure, advancing the merit rosen wire was difficult.Troubleshooting was performed by changing the wire; however, the issue was not resolved.The catheter was replaced and the procedure was completed without patient complications.The device is expected to be returned for laboratory analysis.

Brand Name
FARAWAVE PFA CATHETER
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24426043
Report Number2124215-2026-10049
Device Sequence Number21296895
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown